UPDATE:12/11/19

I’ve talked before about the roller coaster from hell that goes along with have many forms of cancer. If that metaphor is correct, then yesterday was one of those days that it took a sudden dive.

Virtually all the good news items from my previous update, went sour . . .  in one day. After following a very strict renal diet for two weeks (eating basically oatmeal and plain pasta with no seasoning or sauces), expecting to move my renal failure back away from the edge, well, it went the other way. I don’t want to say too much yet as I was given the wrong labs twice before and I’m awaiting my labs to appear on my portal to be sure what the nurse told me is correct. I have not repeated the labs for the bad protein, but will do that in two weeks. So,  I hope it is containing to improve.

The new treatment for my twitching, seemed to be working, at first. But now I’m not so sure. Today was a very bad twitching day, however, I almost had no sleep last night from the twitching and diarrhea and when I don’t sleep, the twitching gets worse. It is about to drive me mad.

That brings me to the last item and that is my side effects from the chemo seems to be getting worst as nausea, diarrhea, and chills.

Wedgwood Oberon Teacup

I think Denise and I both have been through so much this year that it is like gold gilding on a very fragile porcelain tea cup. It doesn’t take much, for me at least, to suddenly loose all hope.

Please keep us in your prayers, that my twitching would stop, that my renal function would improve, that my cancer would go into remission, and that I (and Denise) can stay ahead of my depression about it all.  Mike

 

12 thoughts on “UPDATE:12/11/19

  1. I am so sorry for this bad news and ongoing struggle!!
    Keeping you both close in my thoughts and prayers, and sending much love 🙏🙏❤️❤️

    Like

  2. Sorry to hear this. So discouraging when you have so little strength for anything, much less bad news. Beth and I are praying for you both at all times of the day. Hang on friend- hope you find glimmers of light you can latch into for hope.
    BTW- We ordered two of your books and can’t wait to read them. Your journals regarding truth (like everything you write) are so right on and bravely written. We share your stuff all over. Love you

    Like

    1. It is possible. There are papers that say propranolol, the drug I’m on, can decrease renal function. Right now, if it is only helping the twitching a little, I hate to give it up. We will try to find something new on December 26th when I see the neurologist again.

      Like

  3. Such sad depressing news for you Mike, and for those of us that are keeping you in our hearts prayers. So hard to understand all the ups and downs you’ve had to experience along this hard journey. Praying for better stronger days with improvements again!!!🙏🙏

    Like

  4. I pray the nurse is wrong about your renal function declining. I had the same thought about the new med for your twitching causing issues for your already fragile kidneys. So many meds these days create more problems or different ones than the one you are trying to alleviate. The twitching sounds awful and I’m so sorry it is causing you such distress. This deep depression is very understandable, I sincerely hope the tide will turn giving you and Denise a much needed reprieve from worry. I will pray for some peace and reasons for renewed hope.

    Like

  5. I will most certainly keep you and Denise in my thoughts and pray that you get some relief in one or more areas of your life. People are pulling for you and I hope you can use that to give you some emotional comfort even in the midst of a difficult day.
    Kristi

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s